# SDR DALA2018041702536

- Difficulty date: April 14, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 70,794 hours, 52,037 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS REPORTED THE AFT LEFT LAVATORY SMOKE DETECTOR SOUNDED. FAINT BURNING ODOR IN CABIN AND COCKPIT. ENGINE ANTI-ICE WAS SELECTED ON. SHUT OFF GALLEY POWER AND UPPER SIDEWALL LIGHTS IAW QRH. PLACED PACKS TO FULL COLD. SMOKE ALARM STOPPED THEN CAME BACK FOR APPROXIMATELY 3 MINUTES. ODOR DISSIPATED. DIVERTED.    FLIGHT ATTENDANT DESCRIBED SWEET POLLEN ODOR, NO SMOKE, THAT DISSIPATED. PERFORMED NOGO ODI. PERFORMED T/O ENGINE POWER RUN WITH NO SMOKE OR ODOR.
